# SDR CHQA201100032

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 25,119 hours, 19,853 cycles
- Engine: Allsn AE3007A
- Engine time: 20,927 hours, 19,216 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHILE ON APPROACH AFTER EXTENDING THE LANDING GEAR, THE NOSE LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED EVEN AFTER FOLLOWING THE QRH PROCEDURES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 32-32-00-810-803-A AND FOUND THE NOSE WHEEL DOWNLOCK PROX SWITCHES BAD AND REPLACED BOTH ALONG WITH THE NOSE LANDING GEAR DOWNLOCK HARNESS.
